| Model Number |
G44155 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/30/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.Name and address- phone: (b)(6).This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
As reported, during preparation for a left leg angioplasty, the tip of a flexor ansel guiding sheath split.The dilator was inserted into the sheath, and both the sheath and dilator were attempted to be advanced through another manufacturer's 7fr sheath.The tip of the sheath was then noted to be split, and a new sheath was opened to continue the procedure.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
Additional Manufacturer Narrative
B1, h1: upon return and evaluation of the device on 04oct2022, the sheath tip was folded inward, but was not split as originally reported by the customer.Per a search of risk documentation and previous complaint data, there is no evidence to suggest that this device failure would be likely to cause or contribute to a death or a serious injury if the failure were to recur.Furthermore, there is no evidence that the device caused or contributed to a serious injury, as no life-threatening or permanently impairing injury was alleged, nor was intervention taken as a result of the device failure which would be required to prevent permanent impairment or damage to the patient.As such, the event is not reportable under fda 21 cfr part 803 as it does not meet the criteria for a death, serious injury, or reportable product malfunction.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
Upon return and evaluation of the device, the tip of the sheath was not split as reported by the customer.